Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My husband got blood on the toilet paper

my husband has been to the toilet and has wiped his bottom and there is bright red blood on the toilet paper and in the toilet
Asked On : Thu, 28 Apr 2011
Answers:  2 Views:  1452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Bright blood in or after stools could be due to a variety of conditions, the commonest being hemorrhoids(bleeding piles) or anal fissures. Check out if he complains of pain lasting some time after passing motions or hard stools (more likely to be anal fissures in that case). In case of hard stools, give him a diet rich in fibers like green leafy vegetables, fruits, oats and lots of water.
Also get him to consult your family doctor or a surgeon so that they can examine him and diagnose the cause and suggest appropriate remedy. Homeopathy is beneficial in both the conditions .
Answered: Thu, 28 Apr 2011
General & Family Physician Dr. Misbha khan's  Response
I suggest that you get him to seek advise from a surgeon to rule out piles or hemorrhoids if he is also complaining of pain while passing stools.
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor